I have had the mirena inserted for almost 2 weeks now and at first i was just having spotting..but now its heavy and i'm cramping very badly. I'm breastfeeding and before i got the mirena i had NO period which was great but decided to get it cause i really dont need another child. Thinkin about gettin it out..any suggestions?
Its hard to say if it well get better, your body may need to adjust to having it so it may get better in a couple weeks to even months or so but in some cases it doesnt get better... my one friend is gonna get hers taken out, she has had it for over 6+ months but has frequent periods, bad menstral cramps and her hubby can feel it sometimes durring sex and says it feels like someones cutting him with razors... so not pleasant... but she is one of the unlucky ones... hopefully your body will adjsut and you wont be like that but its possible :(
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.